# SDR K95A201709190001

- Difficulty date: September 15, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N648RR
- Make and model: Gulstm 200
- Aircraft serial: 015
- Aircraft time: 7,320 hours, 4,067 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Condition: Malfunctioned
- Part time: 7,320 hours, 4,067 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, S
- Precautionary procedure: A

## Discrepancy

THE PIC CALLED MX CONTROL TO ADVISE THEY HAD NO CONTROL OF ELEVATORS WHILE AT CRUISE. QRH WAS FOLLOWED AND SLIGHT MOVEMENT OF THE LEFT YOKE ONLY WAS GAINED, BUT NOT FULL CONTROL FWD AND AFT (APPROX. 1IN FWD AND AFT).  FLIGHT CREW NOTIFIED TOWER AND EMERGENCY LANDING WAS DECLARED. THE AIRCRAFT LANDED UNEVENTFULLY.
